# SDR RAIA00709012

- Difficulty date: September 11, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 19,909 hours, 19,031 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 122
- Condition: Failed
- Location: Nlg Door
- Part time: 19,865 hours, 18,992 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3535 - RIC - NOSE GEAR DOORS DID NOT CLOSE ON GEAR RETRACTION.  MAINTENANCE REMOVED AND REPLACED NOSE GEAR DOOR VALVE SOLENOID.  OPS CHECK GOOD.
